A Common Fixed Point Theorem in Fuzzy Metric Space Using Property (E. A.) and Implicit Relation

Suneel Kumar, Brian Fisher


Recently, I. Altun and D. Turkoglu [Commun. Korean Math. Soc. 23 (1) (2008), 111-124] proved two common fixed point theorems for continuous compatible maps of type (\alpha) or (\beta) on a complete fuzzy metric space with an implicit relation. In this paper, our objective is to prove a common fixed point theorem by removing the assumption of continuity, relaxing compatibility to weak compatibility and replacing the completeness of the space with a set of four alternative conditions for functions satisfying an implicit relation in fuzzy metric space. Our result generalizes the result of I. Altun and D. Turkoglu.

Full Text: PDF


  • There are currently no refbacks.

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|